Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2009
Título: A description of normal semigroups of endomorphisms of proper independence algebras
Autor: Fountain, John
Araújo, João
Palavras-chave: Independence algebras
Monoids
Semigroups
Data: 2005
Editora: Communications in algebra
Citação: Fountain, John; Araújo, João - A description of normal semigroups of endomorphisms of proper independence algebras. "Communications in Algebra" [Em linha]. ISSN 0092-7872 (Print) 1532-4125 (Online). Vol. 33, nº 8 (2005), p. 2705-2711
Resumo: Let A be a strong independence algebra of finite rank with at most one constant, and let G be the group of automorphisms of A . Let \alpha be a singular endomorphism of A and \alpha^G = < {\alpha}U G > . We describe the elements of \alpha^G and give additional characterisations when A is a proper independence algebra and G is a periodic group.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2009
ISSN: 0092-7872
Versão do Editor: http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1081/AGB-200064368
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
16.pdf168,86 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.